MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD¿ SYRINGE; PISTON SYRINGE
Catalog Number 928850
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd¿ syringe needle broke off inside the consumer's skin during use.There was no report of exposure, injury, or medical intervention noted.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Unable to perform dhr check due to unknown lot number.Severity: s_2__; occurrence: unable to perform complaint lot history check due to unknown lot number.Based on the samples / photo(s) received the investigation concluded: - unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned based on the above, no additional investigation and no capa is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: due to an it issue beginning on 7/3/2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other.Device single use?: no.Device returned to manufacturer: no.

Brand Name
BD¿ SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7709455
Report Number1920898-2018-00538
Device Sequence Number11016774
Product Code FMF
UDI-Device Identifier00311917014876
UDI-Public00311917014876
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number928850
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer07/02/2018
07/02/2018
Initial Report FDA Received Date07/22/2018
Supplement Report FDA Received Date08/09/2018
09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;